# SDR UIEA2020100702191

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 11 HAS DELAMINATION UNDER EXISTING REPAIR OUTBOARD END OF WEDGE.  APPLIED REPAIR TO RT WING SLAT NR 11.  REMOVED AREA OF DAMAGE 8.75X4.25, IAW B767 SRM 51-70-10-2R-0 PAR 7.  FABRICATED DOUBLER & FILLER USING MATERIAL ID PN: 2024-T3 .016 PO NR FC 1900787 LOT L1162546, IAW B767 SRM 57-43-02-01 ID 1 FAB DOUBLER 5.75X10 FILLER 8.6X4.25, IAW B767 SRM 51-70-10-2R-0 PAR 8.  APPLIED REPAIR, IAW B767 SRM 51-70-10 PAR 20 SEAL & PRIME, IAW B767 SRM 51-70-10 PAR 22.  TOP COAT APPLY, IAW B767 AMM 51-21-10-307-020.
